# SDR REXA2012111601685

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 25,010 hours, 21,779 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabni Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR RETURN TO JFK ON FLIGHT 4105 FOR CABIN ALTITUDE WARNING MESSAGE AFTER TAKEOFF DUE TO DEPRESSURIZATION AND MASKS DEPLOYING.  REMOVED AND REPLACED THE 25 OXYGEN GENERATORS, OXYGEN MASK WERE STOWED, ALL CHECKS GOOD.  COMPLIED WITH SERVICE CHECK ON AML 2372186 DATE 11/17/2012.  COMPLETED TASK 35-23-13-03 DISCARD OXYGEN GENERATORS.
